South Carolina, 2012Flood in South Carolina, June 12, 2012
June 12, 2012 · NWS ILM · 1 event in 1 county or zone
Thunderstorms trained over portions of central Florence County, with minor flooding reported.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms trained over portions of central Florence County, with minor flooding reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before the first event at Jun 12, 2:12 PM EST, 3 hours 18 minutes earlier.
Area forecast discussion, Jun 12, 2:12 PM EST, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
312 PM EDT TUE JUN 12 2012
.SYNOPSIS...
A COLD FRONT WILL MOVE SOUTHEAST AND ACROSS THE EASTERN CAROLINAS
WEDNESDAY...MOVING OFFSHORE WEDNESDAY NIGHT. SHOWERS AND THUNDERSTORMS
WILL END AS THE FRONT MOVES OFFSHORE. LOW PRESSURE SHOULD DEVELOP
ALONG THE FRONT THURSDAY...BRINGING NORTHEAST WINDS AND MILD
TEMPERATURES TO THE CAROLINAS THURSDAY INTO SATURDAY. HIGH
PRESSURE WILL BUILD INTO THE AREA FROM THE NORTHEAST EARLY NEXT
WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 140 PM TUESDAY...CORRIDOR OF DEEPEST MOISTURE CONTINUES
ALONG THE IMMEDIATE COAST. HEAVY RAINFALL WILL CONTINUE TO BE AN
ISSUE BUT NOT WIDESPREAD ENOUGH FOR ANY WATCH...BUT SHORT FUSED
ADVISORIES OR PERHAPS WARNINGS. ZONES FURTHER WEST ARE MORE
PROBLEMATIC...IT IS TOUGH TO LOWER POPS TOO MUCH AS SUCH DEEP
MOISTURE AND LOW LCLS ARE PRONE TO GENERATE RAIN SHOWERS WITH THE
WEAKEST OF FORCING. EVEN SO...COVERAGE AND INTENSITY WILL BE LOWER
COMPARED TO ALONG THE COAST AND THIS TREND HAS BEEN HEDGED TOWARDS
WITH LATEST UPDATE. WILL MONITOR FOR FURTHER DOWNWARD ADJUSTMENTS
OF POPS AND ESPECIALLY QPF OVER WRN ZONES OVER NEXT FEW HOURS.
ALSO SPED UP TIMING OF DRYING DURING THE OVERNIGHT FROM NW TO SE.
AT A FIRST APPROXIMATION THE CUTOFF OF MEASURABLE PRECIPITATION
MAY FOLLOW THE 850MB WIND SHIFT...BISECTING THE REGION FROM NW TO
SE BY 03Z AND ARRIVING ALONG THE COAST BY 06-07Z. THE VERY
IMMEDIATE COAST MAY SEE RAIN LINGER PAST THIS TIME HOWEVER AS
THOSE PLACES MAY HAVE TO WAIT FOR SURFACE FROPA TO DRY OUT
COMPLETELY...WHICH IS SLATED FOR THE SHORT TERM.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 300 PM TUESDAY...THE BAND OF DEEP TROPICAL MOISTURE WILL
BEGIN TO NUDGE OFFSHORE WEDNESDAY AS THE 500 MB UPPER TROUGH
BEGINS TO KICK EAST AND FINALLY OFF THE COAST WEDNESDAY NIGHT.
THE SURFACE COLD FRONT WILL ACCOMPANY THE UPPER TROUGH TO THE COAST
WEDNESDAY AFTERNOON...BUT A WEAK SEABREEZE WILL HOLD UP THE
FRONT'S EASTWARD PROGRESS UNTIL EVENING. THE HIGHEST CHANCES FOR
SHOWERS AND STORMS WEDNESDAY WILL OCCUR NEAR THE COAST WHERE
ENHANCED LOW-LEVEL CONVERGENCE WILL COEXIST WITH THE LINGERING TROPICAL
HIGH-PRECIPITABLE WATER ATMOSPHERE. CONVECTIVE COVERAGE SHOULD
RANGE FROM 50-60 PERCENT ALONG THE COAST TO ONLY 20-30 PERCENT
ALONG AND WEST OF INTERSTATE 95. UNLIKE TODAY...WEDNESDAY'S STORM
MOTION SHOULD BE FROM NORTH TO SOUTH AS THE MID-LEVEL FLOW SHIFTS
BEFORE THE SURFACE FRONT ARRIVES.
DRIER AIR SHOULD OVERSPREAD THE REGION FROM NW TO SE WEDNESDAY
NIGHT WITH MODEL PRECIP WATER VALUES DROPPING FROM ~2.0 INCHES TO
BARELY 0.6 INCHES BY 12Z THURSDAY. MULTIPLE AREAS OF LOW PRESSURE
WILL DEVELOP ALONG THE FRONT WELL OFFSHORE THURSDAY AND THURSDAY
NIGHT. THE MAIN IMPACTS TO LAND WILL BE INCREASING NORTH TO
NORTHEAST WINDS AND ENOUGH COLD ADVECTION TO KEEP TEMPERATURES AND
DEWPOINTS SURPRISINGLY MILD FOR MID-JUNE. ENOUGH ATLANTIC MOISTURE
SHOULD GET ADVECTED BACK ONSHORE LATE THURSDAY AFTERNOON INTO
THURSDAY NIGHT TO SPREAD A BATCH OF LOW CLOUDS INLAND ALONG THE
COAST WITH THE LARGEST IMPACTS EXPECTED AROUND WILMINGTON.
MOS TEMPERATURES LOOK PRETTY GOOD THROUGH THE PERIOD WITH LITTLE
SPREAD SEEN BETWEEN NUMBERS FROM THE GFS...NAM...OR THE
EXPERIMENTAL ECMWF MOS.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 300 PM TUESDAY...SYNOPTIC PATTERN WILL BE CHARACTERIZED BY A
MID-LEVEL RIDGE AXIS EXTENDING FROM THE GREAT LAKES SOUTHWESTWARD TO
THE SOUTHERN PLAINS...AND A MID-LEVEL TROUGH AXIS A FEW HUNDRED
MILES OFF THE CAROLINA COAST. AT THE SURFACE...THIS WILL TRANSLATE
INTO WEDGE SCENARIO AS HIGH PRESSURE EXTENDS SOUTHWARD ALONG THE
EASTERN SIDE OF THE APPALACHIANS...WITH NORTHEASTERLY FLOW KEEPING
TEMPERATURES ON THE COOL SIDE OF CLIMATOLOGY. MODELS SUGGEST THIS
PATTERN WILL PERSIST THROUGH THE EXTENDED PERIOD.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
AS OF 18Z...CONVECTION WILL CONTINUE TO BUBBLE UP THROUGH THE
AFTERNOON HOURS. AREAS NEAR THE IMMEDIATE COAST MAY SEE A BREAK
AFTER 21Z...WITH MOST OF THE PRECIP CONCENTRATED WEST BY THAT TIME.
THIS EVENING...A COLD FRONT APPROACHES FROM THE WEST WITH STILL A
DECENT CHANCE FOR PRECIP AT THE WESTERN TERMINALS. ALL AREAS SHOULD
SEE A DECREASE IN CONVECTION AFTER 02Z AS THINGS BECOME MORE STABLE.
CEILINGS WILL BE PREDOMINATELY MVFR...WITH SOME IFR POSSIBLE AFTER
03Z. OVERNIGHT...DRIER AIR BEGINS TO INFILTRATE THE REGION AS THE
COLD FRONT PUSHES THROUGH FROM NORTHWEST TO SOUTHEAST. LOOK FOR A
WIND SHIFT AT ALL TERMINALS TO THE NORTH BY WEDNESDAY MORNING WITH
IMPROVING CONDITIONS TO VFR. THE GFS IS A BIT SLOWER...SO THE WIND
SHIFT MAY HOLD OFF UNTIL MID MORNING. THERE MAY BE AN ISOLATED
SHOWER WEDNESDAY AFTERNOON...BUT LITTLE MOISTURE TO WORK WITH.
EXTENDED OUTLOOK...VFR THROUGH THE FORECAST PERIOD.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 140 PM TUESDAY...LOW LEVEL JETTING LOCALIZED BASICALLY OVER
THE CAPE FEAR REGION AND ADJACENT WATERS SUPPOSEDLY MAXING OUT AT
THIS TIME...WITH A SLOW ABATING TREND TO BEGIN SHORTLY. SCEC REMAINS
QUITE BORDERLINE AS EVEN 41013 JUST NOW BARELY 5 FT AND 41036 IS AT
4.3 FT. WILL LEAVE HEADLINES AS-IS AND STILL EXPECT A DOWNWARD TREND
OF WIND AND SEAS THAT WILL BECOME SLIGHTLY MORE PRONOUNCED BY ABOUT
00Z.
SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 300 PM TUESDAY...A SURFACE COLD FRONT WILL MAKE ITS WAY DOWN
TO THE COAST MORNING WEDNESDAY...BUT IT SHOULD STALL NEAR THE
BEACHES DURING THE AFTERNOON AS A WEAK SEABREEZE HOLDS UP THE
FRONT'S PROGRESS EAST. SCATTERED SHOWERS AND STORMS WILL ACCOMPANY
THE SLOW-MOVING FRONT WEDNESDAY. THE FRONT WILL RESUME ITS
OFFSHORE MOVEMENT DURING THE EVENING AND SHOULD MOVE WELL OFFSHORE
WEDNESDAY NIGHT. THE 12Z NAM HAS COME INTO AGREEMENT WITH
YESTERDAY'S GFS (AND TODAY'S GFS AS WELL) SHOWING THE DEVELOPMENT
OF MULTIPLE CENTERS OF LOW PRESSURE OFFSHORE THURSDAY ALONG THE
FRONT. THE EXACT LOCATION OF THESE LOWS AREN'T AS IMPORTANT AS THE
OVERALL IMPACT ON TIGHTENING OUR LOCAL PRESSURE GRADIENT THURSDAY
AFTERNOON INTO THURSDAY NIGHT WITH A SUBSTANTIAL INCREASE IN WIND
SPEEDS EXPECTED ALONG THE COAST. OUR LATEST FORECAST INCREASES
WINDS INTO THE 20-25 KT RANGE THURSDAY NIGHT WITH THE POTENTIAL FOR
GUSTS APPROACHING 30 KT LATE. THIS WILL BUILD SEAS FROM A GENTLE
2-3 FT WEDNESDAY...TO AS HIGH AS 6-8 FEET NORTH AND EAST OF CAPE
FEAR LATE THURSDAY NIGHT.
LONG TERM /FRIDAY THROUGH SATURDAY/...
AS OF 300 PM TUESDAY...PERSISTENT NORTHEAST FLOW IS EXPECTED OVER THE
WATERS AS SURFACE HIGH PRESSURE EXTENDS SOUTHWARD ACROSS THE INLAND
CAROLINAS...AND A TROUGH LINGERS WELL OFFSHORE. A MODERATE PRESSURE
GRADIENT ACROSS THE WATERS WILL LIKELY KEEP WINDS IN A 15-25 KT
RANGE...AND A PERSISTENT FETCH SHOULD ALLOW SEAS TO BUILD AS HIGH
AS 5-7 FT IN THE 10-20 NM RANGE. SMALL CRAFT ADVISORY THRESHOLDS
WILL BE APPROACHED...IF NOT EXCEEDED AT TIMES FRIDAY AND
SATURDAY...ESPECIALLY ACROSS THE NORTH CAROLINA COASTAL WATERS.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.
&&
SYNOPSIS...TRA
NEAR TERM...MBB
SHORT TERM...TRA
LONG TERM...CRM
AVIATION...MBB/DL
Hazardous weather outlook, Jun 12, 4:45 AM EST, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
545 AM EDT TUE JUN 12 2012
NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-130945-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
545 AM EDT TUE JUN 12 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
SLOW MOVING SHOWERS AND THUNDERSTORMS WILL HAVE THE POTENTIAL TO
PRODUCE TORRENTIAL DOWNPOURS AND LOCALIZED FLOODING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS.
AMZ254-256-130945-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
545 AM EDT TUE JUN 12 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP LATE IN THE WEEK AND
PERSIST INTO THE WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
AMZ250-252-130945-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
545 AM EDT TUE JUN 12 2012
...SMALL CRAFT SHOULD EXERCISE CAUTION FROM 9 AM EDT THIS MORNING
THROUGH THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT SHOULD EXERCISE CAUTION.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP LATE IN THE WEEK AND
PERSIST INTO THE WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
RJD
In the hours before
Special weather statement, Jun 12, 1:51 PM EST, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
251 PM EDT TUE JUN 12 2012
NCZ099-109-110-SCZ053-054-121930-
COASTAL BRUNSWICK-COASTAL HORRY-COLUMBUS-INLAND BRUNSWICK-INLAND
HORRY-
251 PM EDT TUE JUN 12 2012
...HEAVY RAIN WITH GUSTY WINDS WILL MOVE ACROSS EASTERN
HORRY...BRUNSWICK AND EASTERN COLUMBUS COUNTIES THROUGH 330 PM EDT...
AT 250 PM EDT...DOPPLER RADAR INDICATED SHOWERS WITH GUSTY WINDS AND
VERY HEAVY RAIN OVER NORTH MYRTLE BEACH...MOVING NORTHEAST AT 20 MPH.
SOME LOCATIONS IMPACTED INCLUDE LITTLE RIVER...NORTH MYRTLE BEACH...
SHALLOTTE...ASH...BROOKSVILLE...BUGHILL...CALABASH...CHERRY GROVE
BEACH...CIVIE TOWN...DULAH...FREELAND AND GRISSETTOWN.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3397 7818 3390 7832 3390 7838 3384 7854
3383 7862 3377 7875 3384 7884 3416 7861
TIME...MOT...LOC 1850Z 221DEG 19KT 3385 7868
WEISSSpecial weather statement, Jun 12, 3:10 PM EST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
410 PM EDT TUE JUN 12 2012
NCZ099-SCZ024-033-053-122115-
COLUMBUS-DILLON-INLAND HORRY-MARION-
410 PM EDT TUE JUN 12 2012
...HEAVY RAIN WITH GUSTY WINDS WILL MOVE ACROSS
HORRY...MARION...DILLON AND COLUMBUS COUNTIES THROUGH 515 PM EDT...
AT 410 PM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
WITH VERY HEAVY RAIN AND GUSTY WINDS OVER GAPWAY...OR NEAR
MULLINS...MOVING EAST AT 15 MPH.
SOME LOCATIONS IMPACTED INCLUDE MULLINS...ADRIAN...ALLSBROOK...
BAYBORO...CHADBOURN...CHERRY GROVE...CLARENDON...FAIR BLUFF...
GALIVANTS FERRY...GAPWAY...GREEN SEA AND HOMEWOOD.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
&&
LAT...LON 3436 7915 3430 7907 3431 7907 3431 7904
3435 7903 3436 7901 3434 7876 3383 7893
3400 7939 3437 7924
TIME...MOT...LOC 2010Z 280DEG 14KT 3415 7924
WEISSSpecial weather statement, Jun 12, 4:52 PM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
552 PM EDT TUE JUN 12 2012
SCZ032-122245-
FLORENCE-
552 PM EDT TUE JUN 12 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS FLORENCE COUNTY THROUGH 645
PM EDT...
AT 552 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
WEST OF COWARD...OR ABOUT 9 MILES NORTHWEST OF LAKE CITY...MOVING
EAST AT 5 MPH.
SOME LOCATIONS IMPACTED INCLUDE LAKE CITY...EFFINGHAM...EVERGREEN...
FRIENDFIELD...HANNAH...HYMAN...NEW HOPE...PAMPLICO...COWARD...OLANTA
AND SCRANTON.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3396 7996 3399 7990 3401 7995 3409 7993
3409 7953 3407 7954 3405 7953 3379 7954
3387 7982 3388 7983 3389 7985 3388 7988
3390 7997
TIME...MOT...LOC 2152Z 274DEG 14KT 3397 7983
WEISSFlood, Florence
- When
- June 12, 5:30 PM EST to 7:30 PM EST
- Where
- Florence County, 2.37 mi NNE of New Hope to 2.39 mi NNE of New Hope
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 34.050, -79.730
A 50 foot section of Friendfield Road was underwater. A home in the same area was surrounded by a flooded yard.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Louisiana, June 12, 2012$5.7 million · 65 kt wind · 13 events
- Tornadoes and Hail in New Mexico, June 12, 2012$367,000 · EF1 · 19 events
- Flash Flooding in New York, June 12, 201210 injured · $20,000 · 3 events
- Hail and Damaging Winds in Texas, June 12, 2012$140,000 · 1 in hail · 19 events
- Hail and Damaging Winds in Texas, June 12, 2012$118,000 · 1 in hail · 14 events
- Hail and Damaging Winds in Texas, June 12, 2012$120,000 · 1.75 in hail · 11 events
- Tornado and Flash Flood in Texas, June 12, 2012$36,000 · EF1 · 9 events
- Hail and Damaging Wind in New Mexico, June 12, 2012$34,000 · 2 in hail · 11 events
- Damaging Winds in Virginia, June 12, 2012$39,000 · 60 kt wind · 7 events
- Drought in Indiana, June 12 to 30, 201233 events
- Flash Flood and Damaging Wind in Mississippi, June 12, 2012$23,000 · 50 kt wind · 2 events
- Damaging Wind in Florida, June 12, 2012$20,000 · 55 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 390892.